Some inequalities involving multivalent functions

Volume 60 / 1994

Shigeyoshi Owa, Mamoru Nunokawa, Hitoshi Saitoh Annales Polonici Mathematici 60 (1994), 159-162 DOI: 10.4064/ap-60-2-159-162

Abstract

The object of the present paper is to derive some inequalities involving multivalent functions in the unit disk. One of our results is an improvement and a generalization of a result due to R. M. Robinson [4].

Authors

  • Shigeyoshi Owa
  • Mamoru Nunokawa
  • Hitoshi Saitoh

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image